# SDR 07FDEA03314

- Difficulty date: September 3, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,174 hours, 19,965 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53610319211
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS WERE FOUND AT FRAME 12A BETWEEN STRG 26-27 RT.  REPAIR PERFORMED BY REMOVING FASTENERS, SMOOTH BLEND OUTS, FOR ELIMINATE THE   DEEPEST MARK A 13MM SKIN HOLE DIA WAS PERFORMED, ROTO TEST AND HFEC INSPECTION WITH NIL FINDINGS AND ONE 13MM DIAMETER SHOULDERED BUSH WAS INSTALLED AS PER SRM 53-10-12/FIG 221 WITH A ASNA2019-40 FASTENER.  REPAIR IAW EA 6-5312-101254 AND RAS 044514/014/2006 ISSUE A.
